• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 38, Pages: 1-13

Original Article

On Certain New Classes of Functions with Fixed Point Defined by Generalized Differential Operator


The primary objective for this artical, the authors present a new certain differential operator ( ) k w Sf z with a new subclass (,) w S M ξ γ ∗ , the main motivation for this article is to explore the several essential results and attributes. Moreover, we infer numerous results in the hadamard products. 
Keywords: Analytic Functions, Differential Operator, Fixed Point, Hadamard Products, Positive Coefficients,


Subscribe now for latest articles and news.